# SDR C2XA04IA124

- Difficulty date: September 25, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- Aircraft time: 12,836 hours, 9,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2458, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THE GALLEY OVERHEAD EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE RESECURED THE CANNON PLUG ON THE LIGHT ASSEMBLY, OPERATIONAL CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
